Communications in Mathematical Physics

, Volume 15, Issue 4, pp 329–336

Discrete isotropies in a class of cosmological models

  • B. G. Schmidt

DOI: 10.1007/BF01645531

Cite this article as:
Schmidt, B.G. Commun.Math. Phys. (1969) 15: 329. doi:10.1007/BF01645531


It is shown that a certain class of cosmological models admits discrete isotropies. These models are solutions of Einsteins field equations, characterised by: (1) the matter is described as a perfect fluid, and (2) there exists a group of motions simply transitive on three-surfaces orthogonal to the fluid flow vector.

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • B. G. Schmidt
    • 1
    • 2
  1. 1.Department of Applied Mathematics and Theoretical PhysicsCambridge
  2. 2.I. Institut für Theoretische Physik der Universität 2Hamburg 36